Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the format Name#Password
Comment
[i]Italic Text[/i]
[b]Bold Text[/b]
[spoiler]Spoiler Text[/spoiler]
>Highlight/Quote Text
[pre]Preformatted & Monospace Text[/pre]
[super]Superset Text[/super]
[sub]Subset Text[/sub]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Olanzapine (zyprexa)

Reply
- Sun, 28 Jun 2020 21:19:39 EST ymybny79 No.133493
File: 1593393579628.jpg -(157496B / 153.80KB, 500x670) Thumbnail displayed, click image for full size. Olanzapine (zyprexa)
Has anyone ever gotten fucked up if this? I got a lot of this stuff which I no longer take. How much should I take to feel the euphoric effects?
>>
whatever - Tue, 07 Jul 2020 21:40:21 EST aILdVZDE No.133503 Reply
no. it's an anti-psychotic. in my experience of "trying to get high off of anti-psychotics", all that happened was i was unable to sit still and had to piss constantly resulting in only pissing 2 drops every 2 minutes. also restless leg syndrome.

>>133494
stfu
>>
Ebenezer Drudgegold - Wed, 15 Jul 2020 01:34:07 EST wVkST8eX No.133530 Reply
If you don't take it for about a year then take something like 15mg you get one day of feeling strange fucked up, and any days you take it after that you might feel something but close to nothing. It's like a hypnotic feeling of comfort but restlessness. I have schizophrenia and I take 2.5mg every day, at that dose over a year or two I basically feel nothing from it, but it makes it harder to wake up and get out of bed. Probably 15mg once a month or something would have some sort of effect, who knows if you will like it though.
>>
Angus Fangerfoot - Sat, 18 Jul 2020 07:54:47 EST GV3B1E5S No.133532 Reply
Yeah that stuff is not fun to use. Basically takes away all the colors of your senses figuratively. Only good part is that you get munchies and that you can gain weight from it if you're too thin.
In a way it's an anti fun drug
>>
Henry Hizzlegold - Mon, 20 Jul 2020 20:44:06 EST RndWcGcP No.133535 Reply
>>133493

I was on it for 2.5 years, 20 years ago, and it ruined my life.
>>
Hamilton Nubberlet - Fri, 31 Jul 2020 17:24:03 EST wVkST8eX No.133561 Reply
>>133548
I agree, frozen physically and mentally, forming new habits becomes very difficult. Learning new things is challenging. All around if you are seeing / hearing things it's going eliminate any of that, but you'll be stuck in the prison of your mind. While on it, I pretty much have to drink or do other drugs to experience any emotion. Right now in combination with olanzapine I'm taking small doses of kratom multiple times a day and it puts me in a better place, also lots of nicotine gum. It also impairs the ability to drive or ride a bicycle, anything that would normally be impaired by drinking, olanzapine by its self will cause that. It's like you put on a garment that covers your entire body in a shroud of meh.
>>
Martin Murdham - Sat, 01 Aug 2020 07:18:55 EST pGIZPLID No.133562 Reply
1596280735241.png -(59135B / 57.75KB, 1920x1080) Thumbnail displayed, click image for full size.
>>133561
Okay, for immediate relief - not a cure - if you can get your hands on quality MDMA (it's out there), or mushrooms, do either with a friend who will stay on the ground for you. For more extended information, visit

https://breggin.com/

I've known about the guy since about 1991, had a gf with psychotic episodes / schizophrenia and, based on what she read, she got off. Unfortunately she had been on that shit for almost two years, with klonopin and some other bullshit, and the damage was bad.

Breggin often shows up on a faux site called quack watch, it's a disnformation bot run by the APsyS or similar.
>>
Rebecca Smallbanks - Thu, 13 Aug 2020 04:14:19 EST wVkST8eX No.133594 Reply
>>133562
If I want to live in comfort with my family, if I don't take something to tamp down my symptoms I'll probably go psychotic after a while. I have taken acid and mushrooms multiple times, I do wish I had some weed or mushrooms sometimes. It looks like breggin has some good info on TD. I have had uncontrollable muscle contractions in the muscles in my face and neck, but they happen about once every 3 weeks or fewer times than that, and they go away immediately after about 1 to 2 seconds. I had some ativan that they gave me after getting out of the hospital, I made the mistake of combining that with olanzapine, the withdrawals were pretty bad. At first they wouldn't let me take 2.5mg they said 5mg is the lowest you can take for schizophrenia, so I finally got them to do that after some time. I'm depending on the county for services, I don't go to a private person that prescribes my anti-psychotics. Most likely I would be homeless if I refuse to take olanzapine. I was able to somewhat control it with weed and alcohol before, but I have a part time job right now, I don't think I could do everything I'm doing now without something at least. Off medication I'll have all sorts of delusions that slowly build into a psychotic episode. Honestly though I could do 1mg of olanzapine and still probably be fine, the stuff is so powerful you don't need much, but that's not a prescribed dose. I think it would be interesting if I could somehow take a medication as needed, if I'm experiencing severe psychosis, I can take whatever it is for a day or a week, and sleep it off the same as they would do at a behavioral health unit of a hospital, and then not have to take anything for a month, it would probably be better, but I don't think I could ever support myself. I don't qualify for disability either, because it doesn't impair me enough, I should have had the psychological tests that the state requested in the middle of a psychotic episode, then I probably would have gotten it. I can tell you though I was having trouble driving home after they did the tests, so many working memory challenges it had me thinking in circles for a while even while on olanzapine.
>>
Hedda Trotdock - Thu, 13 Aug 2020 15:16:22 EST y+W2bcwU No.133597 Reply
>>133493

Olanzapine is not a drug with any recreational potential. It's an atypical antipsychotic that will leave you feeling sedated and dysphoric.

Quetiapine (Seroquel) on the other hand has slight abuse potential, it's a highly potent antihistamine and anti-adrenergic. Some people find the sedation from low doses (50-250mg) to be mildly pleasant. It's the only antipsychotic with any abuse potential, and still only very slight abuse potential.

I think you'll be disappointed if you try it. If you're looking for a sedative high, try Benzodiazepines or Opiates.

Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.